# SDR ABXA9900382

- Difficulty date: May 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N848AX
- Make and model: Doug DC-8-61
- Aircraft serial: 46032
- System (JASC): 5250 · Fixed Inner Doors
- Part: Latch
- Part number: AR25291GR41
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT DOOR WOULD NOT UNLOCK.  REPLACED COCKPIT DOOR LATCH ASSEMBLY IAW DC8 MM 51-30.
